# SDR DL777090102

- Difficulty date: January 25, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 41,608 hours, 5,681 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Battery
- Part number: 263BA1012
- Part serial: 1185
- Condition: Overheated
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

NOTICED ELEC BURNED ODOR AND SMOKE IN AFT CABIN AREA, FOUND APU BATTERY THERMAL DISCHARGED.  REPLACED APU BATTERY AND CHARGER.  FOUND APU BATTERY WITH BURN SPOT ON BACK AND IN CONTACT WITH INSULATION REPLACED APU BATTERY AND CHARGER PER MM.  REMOVED BUR INSULATION.  POSITIONED INSULATION CORRECTLY
